# SDR AALA2018051709031

- Difficulty date: April 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720000
- Condition: Corroded
- Location: Rt W Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BOLT AT THE NR 1 SLAT TRACK UPPER FORWARD,  RIGHT WING.  REPLACED THE BOLT IAW AMM 27-84-63.
